# SDR MK1Y202201016

- Difficulty date: January 2, 2022
- Submitted: January 3, 2022
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N396AN
- Make and model: Boeing 767323
- Aircraft serial: 29603
- Aircraft time: 78,189 hours, 13,186 cycles
- System (JASC): 5500 · Empennage Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER, CENTER SECTION, UPPER SKIN, REAR SPAR – AT RBL10.33 STR U3 TO REAR SPAR: DURING MAINTENANCE INSPECTION AT IAI, CORROSION WERE FOUND.THE CORROSION WAS REMOVED AS PER SRM 51-20-01.THE SKIN REMAINING MATERIAL THICKNESS WAS ACCOMPLISHED. THE SKIN MADE OF 2024-T351 X 0.580 INCH ALUMINUM PLATE PER SRM 55-10-01, IDENT1.
